WoRMS taxon details

Checked: verified by a taxonomic editorJulavis Laubenfels, 1936

166011 (urn:lsid:marinespecies.org:taxname:166011)
accepted
Genus
Checked: verified by a taxonomic editorTedania levis Kirkpatrick, 1900 accepted as Checked: verified by a taxonomic editorJulavis levis (Kirkpatrick, 1900) (type by original designation)
marine, brackish, fresh, terrestrial
recent only
Laubenfels, M.W. De. (1936). A Discussion of the Sponge Fauna of the Dry Tortugas in Particular and the West Indies in General, with Material for a Revision of the Families and Orders of the Porifera. Carnegie Institute of Washington Publication. 467 (Tortugas Laboratory Paper 30) 1-225, pls 1-22. [details]  Available for editors  PDF available [request] 
Boury-Esnault, N.; van Soest, R. (2017). Julavis Laubenfels, 1936. In: Van Soest, R.W.M; Boury-Esnault, N.; Hooper, J.N.A.; Rützler, K.; de Voogd, N.J.; Alvarez, B.; Hajdu, E.; Pisera, A.B.; Manconi, R.; Schönberg, C.; Klautau, M.; Picton, B.; Kelly, M.; Vacelet, J.; Dohrmann, M.; Díaz, M.-C.; Cárdenas, P.; Carballo, J. L.; Rios, P.; Downey, R. (2017). World Porifera database. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=166011 on 2017-11-24

Date
action
by
2005-07-10 18:05:41Z
created
db_admin
2007-08-22 15:02:27Z
changed
2017-11-21 15:16:32Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License



original description Laubenfels, M.W. De. (1936). A Discussion of the Sponge Fauna of the Dry Tortugas in Particular and the West Indies in General, with Material for a Revision of the Families and Orders of the Porifera. Carnegie Institute of Washington Publication. 467 (Tortugas Laboratory Paper 30) 1-225, pls 1-22. [details]  Available for editors  PDF available [request] 

basis of record Van Soest, R.W.M.; Lehnert, H. (1997). The genus Julavis De Laubenfels (Porifera: Halichondrida). Proc. Biol. Soc. Wash. 110(4): 502-510. (look up in IMIS[details]  OpenAccess publication 

additional source Hooper, J.N.A. 2002. Family Desmoxyidae Hallmann, 1916. Pp. 755-772. In Hooper, J. N. A. & Van Soest, R. W. M. (ed.) Systema Porifera. A guide to the classification of sponges. 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow). [details]  Available for editors  PDF available [request]